# SDR DXTA200601535

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 10,089 hours, 8,094 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING T/O HEAVY AROMA OF BURNING MINERAL TYPE OIL SUSPECT ACM BEARINGS SMELL DISSIPATES 20 MINUTES AFTER T/O.  INSPECTED ACM FOR OIL & AIR LEAKS FOUND NO LEAKS AT THIS TIME.  FOUND ACM OIL TO BE OVER SERVICED.  CORRECTED OIL LEVEL.  PERFORMED A/C ENGINE RUN AT HIGH POWER & HAD NO OIL AROMA SMELL IN  CABIN WITH ACM ON.  ACN OPS CHECK GOOD AT THIS TIME REF 560 MM 12-19-01.
